MAUDE Adverse Event Report: MEDTRONIC, INC.; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

MEDTRONIC, INC.; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number 97754
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Codes Burn(s) (1757); Burn, Thermal (2530)
Date of Event 05/22/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that while recharging the patient (pt) experienced difficulty removing the implanted neurostimulator (ins) recharger (insr) antenna that had been secured with an adhesive disc.The pt stated that the antenna was hard to remove and had to be peeled off slowly, and after removed the pt's skin looked like it had been burned.No additional symptoms were reported.
 
Additional Manufacturer Narrative
 
Event or Problem Description
(see (b)(4) for allegations of insr beeping and hard reset.).
 
Event or Problem Description
Additional information received from the patient reported that they applied burn cream to the area of their skin affected by the burn and that the issues was now resolved.The patient noted that the replacement recharger works fine.
 
Additional Manufacturer Narrative
Corrected information: sex, date of birth.

Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
MDR Report Key6614572
Report Number2182208-2017-00716
Device Sequence Number10940893
Product Code LGW
UDI-Device Identifier00643169585928
UDI-Public00643169585928
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 07/05/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number97754
Device Catalogue Number97754
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/22/2017
Supplement Date Received by ManufacturerNot provided
Not provided
06/12/2017
06/12/2017
Initial Report FDA Received Date06/06/2017
Supplement Report FDA Received Date06/19/2017
06/27/2017
07/05/2017
10/04/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age45 YR